MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. MULTISTAGE DILATATION BALLOON CATHETER

MICRO-TECH(NANJING) CO.,LTD. MULTISTAGE DILATATION BALLOON CATHETER
Catalog Number FWB-15/80-6/18-M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After micro-tech received this incident.We reviewed the manufacturing documents from the device history record and found no abnormalities that would contribute to this issue.We are trying to get more information for investigation.We will fill a follow-up report when this incident investigation is done.
 
Event or Problem Description
It was reported that "esophageal stricture dilation performed with mirco tech rapide multistage dilatation balloon catheter size 15-18 mm.When dilatating we got to 18mm the balloon catheter broke/ruptured while in patient, unable to reinflate.Removed intact.".
 
Additional Manufacturer Narrative
1.Incident description: during balloon dilation of esophageal stricture, a 15-18 mm catheter was used.At 18 mm, the balloon catheter ruptured inside the patient and could not be reinflated.2.External investigation: the customer provide the photo of defective product.3.Analysis of the complaint phenomenon: however, due to insufficient information provided by the customer, we are unable to further analyze and judge.Combined with the history of customer complaints, we investigated raw materials, investigated from production processes, packaging and transportation, investigation and analysis as follows.3.1 raw materials: based on complaint batch information m241104208, the corresponding raw material incoming inspection records were reviewed.All components underwent incoming appearance, dimensional, and performance testing.After passing the tests, they were accepted into inventory with no abnormalities detected.3.2 production process: based on the balloon product production flowchart analysis, processes associated with balloon rupture include balloon inflation, balloon welding, and related inspection procedures.Balloon blowing inspection (appearance): in the process of balloon blowing, after the balloon was blown into shape, we checked the appearance of the formed balloon, so the possibility of leaking and flowing out was very low.The balloon blowing inspection: after the balloon body was blown, the wall thickness, fatigue performance and maximum pressure were sampling checked in the first inspection, process inspection and finished inspection.To ensure that the balloon body meet the performance requirements before welding.Process inspection: after balloon welding, 100% inspection is conducted on appearance and rated pressure to verify balloon-catheter seal integrity, minimizing the risk of defective products entering the market.Finally inspection: 100% negative pressure inspection was done after balloon body was folded to check the leak proofness of the whole balloon.So, the risk of nonconforming products outflow was very low.Analysis: the production process has gone through many tests of the rated pressure and the burst pressure, so the probability of defective outflow is extremely low.3.3 packaging and transportation: balloon packaging investigation: the balloon got effectively protected during the packaging process.The balloon was put into capture tube, and then was put into the inner bag and got sealed.This process will not damage the balloon.Then the sealed inner bag was put into a middle box and finally got packed into an outer box according to the packaging requirements.This process will not damage the balloon.After investigating raw materials, production processes, packaging, and transportation, no fundamental cause for balloon rupture during manufacturing was identified.Based on customer complaint feedback and image analysis, we hypothesize that balloon rupture may stem from the following potential causes: the balloon cannot withstand the pressure and bursting.Sharp functional corners of mating instruments (e.G., sharp edges of anastomotic staples or stents, etc.) scratch or poke the balloon.To determine whether the balloon ruptured due to inability to withstand pressure, we selected two balloons from the same batch of simulated testing.Each balloon was inflated to the third usage pressure, maintained for 30 seconds, then depressurized.This cycle was repeated at least 20 times.No balloon rupture or damage occurred in any test.Conclusion: after investigating structural design, raw materials, inspection methods, and storage/transportation, the root cause of the balloon bursting could not be identified.Following an internal investigation, we conducted simulated tests on balloons from the same batch and found no performance abnormalities.We will continue to monitor this issue.

Brand Name
MULTISTAGE DILATATION BALLOON CATHETER
Common Device Name
MULTISTAGE DILATATION BALLOON CATHETER
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key23520377
Report Number3004837686-2025-00011
Device Sequence Number9704903
Product Code KNQ
UDI-Device Identifier06932503524056
UDI-Public(01)06932503524056(17)261103(10)M241104208
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFWB-15/80-6/18-M
Device Lot NumberM241104208
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale
Patient Weight108 KG
Patient RaceWhite